+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

On the Asymptotic Properties of Solutions of Some Functional-Differential Equations



On the Asymptotic Properties of Solutions of Some Functional-Differential Equations



Journal of Mathematical Sciences 226(3): 197-239




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066883571

Download citation: RISBibTeXText

DOI: 10.1007/s10958-017-3529-7


Related references

On the Asymptotic Properties of Solutions of Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 236(3): 225-237, 2019

On Asymptotic Properties of Continuously Differentiable Solutions of Quasilinear Functional Differential Equations. Nonlinear Oscillations 8(1): 1-6, 2005

On asymptotic properties of solutions of functional differential equations with linearly transformed argument. Nonlinear Oscillations 10(1): 137-153, 2007

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscillations 12(1): 19-26, 2009

On the asymptotic properties of solutions of linear functional differential equations with linearly transformed argument. Nonlinear Oscillations 11(2): 153-157, 2008

On asymptotic properties of solutions of linear differential functional equations with linearly transformed argument. Nonlinear Oscillations 9(2): 166-172, 2006

Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 217(4): 367-384, 2016

On the Asymptotic Properties of Solutions of Linear Functional Differential Equations with Constant Coefficients and Linearly Transformed Argument. Nonlinear Oscillations 7(1): 47-51, 2004

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

Asymptotic behavior of solutions of nonlinear functional differential equations. International Journal of Mathematics and Mathematical Sciences 17(4): 703-712, 1994

On the Asymptotic Properties of the Solutions of Some Functional Equations. Journal of Mathematical Sciences 229(4): 367-389, 2018

Asymptotic properties of solutions of multidimensional stochastic differential equations. Probability Theory and Related Fields 82(2): 187-211, 1989

Asymptotic Behaviour of Non-Oscillatory Solutions of Functional Differential Equations of Arbitrary Order. Journal of the London Mathematical Society s2-14(1): 106-112, 1976

Asymptotic behavior of bounded solutions for a system of neutral functional differential equations. Nonlinear Analysis: Real World Applications 11(3): 1634-1639, 2010

Asymptotic Properties of Solutions to Systems of Neutral Type Differential Equations with Variable Delay. Journal of Mathematical Sciences 205(3): 455-463, 2015